MathSciNet Relay Station
MathSciNet bibliographic data
MR1669957 (2000c:11167) 11P82 (05A19 05A30 11B65 33D15 33D90)
Andrews, George E.; Schilling, Anne; Warnaar, S. Ole An $A\sb 2$ Bailey lemma and Rogers-Ramanujan-type identities. J. Amer. Math. Soc. 12 (1999), no. 3, 677–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement